# SDR AWXA200601843

- Difficulty date: October 24, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON R1 DOOR CUT OUT LOWER THRESHOLD LOWER FITTING, FS 16+9" - FS 19, S23R.  REPLACED R1 DOOR CUT OUT LOWER THRESHOLD LOWER FITTING, FS 16+9" - FS 19, S23R IAW A319 SRM 53-11-13 AND DRAWING D53112109.
